food title

Lemsip Max Powder for Oral Solution Honey & Ginger Flavour 10 Sachets

Product Description

Paracetamol, Phenylephrine, Hydrochloride For the symptomatic relief of colds and flu Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Action: Analgesic & antipyretic, Decongestant, Relief of... Headache, sore throat, fever, body ached & pains, Blacked nose Also contains ascorbic acid (Vitamin C), Aspartame, Sodium and Sucrose

Ingredients

Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg Also contains ascorbic acid (Vitamin C), Aspartame, Sodium and Sucrose Total Sugar content 2g


Pack size

10 Sachets


Storage

Do not store above 25°C. Store in the original package.





Follow our social media

Facebook Twitter Youtube